MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMSBTRND
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic inguinal hernia repair, when inserting the balloon into the patient, it would not inflate in the proper manner.The obturator blade would not engage.The balloon and trocar were replaced and procedure was completed.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8109216
Report Number2647580-2018-05784
Device Sequence Number2070289
Product Code GCJ
UDI-Device Identifier10884521067837
UDI-Public10884521067837
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberSMSBTRND
Device Catalogue NumberSMSBTRND
Device Lot NumberP7J0889X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer 11/02/2018
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1